# SDR SWAA2023072558931

- Difficulty date: June 13, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 59,068 hours, 38,076 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 661BB TRAILING EDGE AT RT WING 2023-394431<[01] TOOL USED: CALIPER P/N: 500-464 S/N: B17030933 DUE DATE: 17-OCT-23.;[02] TOOL USED HOT BONDER P/N HCS9200B-AV; S/N 18196021; DUE DATE: 24-JAN-24;[03] TOOL USED: SCALE P/N: SPC621 S/N: 8340225489 DUE DATE: 20-JUL-23.;[04] TOOL USED HOT BONDER P/N HCS9200B S/N 15102320 DUE DATE 22 JAN 24;[05] TOOL USED: MULTIMETER P/N: FLUKE 87 S/N: 95100195 DUE DATE: 07-MAR-24.;[06] REPAIRED ACCESS PANEL 661BB TRAILING EDGE AT RT WING IAW B737-700 SRM 51-70-04-2R-9 REPAIR 9. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] TASK COMPLETED.
